# SDR CA970527013

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-24
- Engine: Lyc O360A1A
- Propeller: Hartzl HC92ZK8
- System (JASC): 6114 · Propeller Hub Section
- Part: Bearing Balls
- Part number: 792100018
- Condition: Corroded
- Location: Hub Bearings
- Part time: 1,920 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. THE PROPELLER BLADE BEARING BALLS WERE FOUND CORRODED AND REMOVED FROM SERVICE.
